MathSciNet Relay Station
MathSciNet bibliographic data
MR2279976 34B10 (34B15 34B16 34B18 47N20)
Wei, Zhongli A necessary and sufficient condition for $2n$th-order singular super-linear $m$-point boundary value problems. J. Math. Anal. Appl. 327 (2007), no. 2, 930–947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement